# SDR CA990915026

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Boot
- Part number: 8SC0029028
- Condition: Disbonded
- Location: Rt Wing
- Part time: 20,553 hours
- Component: 85720011008
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED AN AUDIBLE FLUTTER ON DESCENT.  MAINTENANCE FOUND THE RIGHT INBOARD L/E BOOT DISBONDING FROM THE L/E ASSY ALONG LOWER TRAILING EDGE.
